Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes vomiting up of blood with cold sweats?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 745 Questions
Question
hello, i m 57 yr fem, having cold sweats, feel hot no fever, but lower than normal,, 96,1 temp, vomitting 2 x with blood, very tired. post menopausel, not the issue, i am on med s for blood pressure and arthritis pain
Posted Mon, 18 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Deepika Patil 54 minutes later
Brief Answer:
looks like drug induced peptic ulcer bleeding

Detailed Answer:
Hi,

Based on the details provided, I would first like to rule out drug (painkillers) induced peptic ulcers which are bleeding, leading to blood in vomitus. The weakness is due to dehydration, lack of food and maybe anaemia. The lower body temperature could be due to sweating.

In my opinion, you need to see a gastro specialist and get an endoscopy done to identify and manage the bleeding point and to assess the severity of peptic ulcers.

If you are feeling very weak and afraid of eating as that may cause vomiting, then you may show in an emergency room for intravenous fluid administration and medications to control the bleeding, vomiting and to reduce the acid production in the stomach.

Hope i have been helpful.

Regards,
Dr. Deepika Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor